<  Back to the Polytechnique Montréal portal

H∞ control for discrete-time linear systems with Frobenius norm-bounded uncertainties

El-Kébir Boukas and Shi Peng

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29100/
Journal Title: Automatica (vol. 35, no. 9)
Publisher: Pergamon Press, Inc.
DOI: 10.1016/s0005-1098(99)00071-0
Official URL: https://doi.org/10.1016/s0005-1098%2899%2900071-0
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Boukas, E.-K., & Peng, S. (1999). H∞ control for discrete-time linear systems with Frobenius norm-bounded uncertainties. Automatica, 35(9), 1625-1631. https://doi.org/10.1016/s0005-1098%2899%2900071-0

Statistics

Dimensions

Repository Staff Only

View Item View Item